# SDR GTIA2024120238571

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N952NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10676
- Aircraft time: 10,737 hours, 4,493 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 1 FUME EVENT ON DESCENT-PER TSM 05-50-00-810-831-A FOUND APU TO BE SOURCE AND PACK#1 OF AQE REF LP 3388385-2 AND LP 3388386-1 FOR ACTION A/C OK FOR CONT SVC
